# SDR SWIA201541656

- Difficulty date: December 1, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 35,818 hours, 32,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD NLG GEAR WOULD NOT RETRACT.    ADJUSTED NOSE GEAR OLEO STRUT EXT PROXIMITY SENSOR TO LIMITS.  SWUNG GEAR, OPS CHECK GOOD IAW AMM.
